Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By Jimhassel
Please help me.
  1. #1
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    315

    Default Please help me.

    I would like to know what I should ask for tomorrow. In the middle of testing of why I have pain in my stomach, hips and legs. I am taking T3 as I wanted to stop nodding off on vicodin 10/325, at my worst day I took 8 and a good day was 4. The neuro gave me lyrica and that was great for sleep however I felt a bit funky on it. I am no longer under the neuro's care. So I go to pain management tomorrow (yes I know he will look at me like a druggie but I cannot function with the intractable daily pain) It frustrates me that others are getting medication and I have had three surgeries and numerous testing (one upcoming one is going to be pretty humiliating I think) I don't ask for meds and I suffer for it. Am I going to have to be bad and start getting rowdy? So I start researching and come up with three medications that could work. Roxicodone 5mgs, tramadol and Lyrica (which I am prepared to try again). Any thoughts on these? My goal is long term management without tylenol as I think that may be upsetting my stomach.
    Last edited by ddcmod; 07-11-2012 at 03:50 PM.

  2. #2
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    315

    Default

    The Doctor was so nice. Finally I feel like I am getting somewhere, he thinks it is facet joint arthritis (what!!!! no-one has mentioned that before!!!) and bursitis in the hip. I got a lovely bursa joint injection which was horribly painful, they wanted to do the other side also but I said I needed to recover from this one. He said it was really inflamed and that the left side should not hurt as much but I still said no So I am scheduled for a facet joint injection and I feel confident that I should be feeling better soon though agonizing over the seemingly mis diagnosis the last few years and the time it has taken to get to this Doctor.

  3. #3
    nobby02 is offline Member
    Join Date
    Feb 2011
    Posts
    315

    Default

    Also I have no idea why I said that about the tylenol I know that is a liver thing. I meant to say no more nsaids.

  4. #4
    Jimhassel is offline New Member
    Join Date
    May 2012
    Posts
    14

    Default

    As you mention that doctor was so nice and he give you proper diagnosis, so don't go for medicine by your research or whatever. Have faith on your doctor and do what he suggests you. If there is such problem then try to discuss with the doctor and let him know he will give you the best treatment.
    Bresixdouze likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22